Alert archive / Arizona / Red Flag Warnings in 2013
Red Flag Warning 9, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at Apr 24, 2013, 12:55 PM MST. It took effect at Apr 25, 2013, 11:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2013, 12:55 PM MST (19:55 UTC)
- In effect from
- Apr 25, 2013, 11:00 AM MST
- Expired
- Apr 25, 2013, 8:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
972 WWUS85 KTWC 241955 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 1255 PM MST WED APR 24 2013 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED THURSDAY ACROSS PORTIONS OF SOUTHEAST ARIZONA... AZZ148-251100- /O.UPG.KTWC.FW.A.0006.130425T1800Z-130426T0400Z/ /O.NEW.KTWC.FW.W.0009.130425T1800Z-130426T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 1255 PM MST WED APR 24 2013 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FROM THE SANTA RITA...RINCON MOUNTAINS EAST TO THE NEW MEXICO BORDER. * TIMING...THURSDAY FROM 11 AM MST THROUGH 8 PM MST. * WINDS...SOUTH WIND 10 TO 15 MPH QUICKLY PICKING UP AROUND NOON TO SOUTHWEST 20 TO 30 MPH SUSTAINED WITH GUSTS 35 TO 40 MPH AND CONTINUING INTO THE EARLY EVENING HOURS. * RELATIVE HUMIDITY...POOR EARLY MORNING RECOVERIES WITH AFTERNOON MINIMUM RH VALUES OF 5 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SOON. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ AZZ146-251100- /O.UPG.KTWC.FW.A.0006.130425T1800Z-130426T0400Z/ /O.NEW.KTWC.FW.W.0009.130425T1800Z-130426T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC- 1255 PM MST WED APR 24 2013 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST THURSDAY BELOW 5000 FEET... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING BELOW 5000 FEET...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...ELEVATIONS BELOW 5000 FEET IN NORTHERN GRAHAM AND NORTHERN GREENLEE COUNTIES. * TIMING...THURSDAY FROM 11 AM MST THROUGH 8 PM MST. * WINDS...SOUTHEAST WINDS 10 TO 15 MPH BECOMING SOUTHWEST 20 TO 30 MPH SUSTAINED WITH GUSTS AROUND 35 MPH DURING THE AFTERNOON AND EVENING HOURS. * RELATIVE HUMIDITY...POOR EARLY MORNING RECOVERIES WITH AFTERNOON MINIMUM RH VALUES OF 5 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ CERNIGLIA VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
3 follow-up statements
783 WWUS85 KTWC 251155 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 455 AM MST THU APR 25 2013 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED THURSDAY ACROSS PORTIONS OF SOUTHEAST ARIZONA... AZZ148-252000- /O.CON.KTWC.FW.W.0009.130425T1800Z-130426T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 455 AM MST THU APR 25 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. * AFFECTED AREA...FROM THE SANTA RITA...RINCON MOUNTAINS EAST TO THE NEW MEXICO BORDER. * TIMING...TODAY FROM 11 AM MST THROUGH 8 PM MST. * WINDS...SOUTH WIND 10 TO 15 MPH QUICKLY PICKING UP AROUND NOON TO SOUTHWEST 20 TO 30 MPH SUSTAINED WITH GUSTS 35 TO 40 MPH AND CONTINUING INTO THE EARLY EVENING HOURS. * RELATIVE HUMIDITY...POOR EARLY MORNING RECOVERIES WITH AFTERNOON MINIMUM RH VALUES OF 5 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SOON. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ AZZ146-252000- /O.CON.KTWC.FW.W.0009.130425T1800Z-130426T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC- 455 AM MST THU APR 25 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING BELOW 5000 FEET... A RED FLAG WARNING BELOW 5000 FEET REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. * AFFECTED AREA...ELEVATIONS BELOW 5000 FEET IN NORTHERN GRAHAM AND NORTHERN GREENLEE COUNTIES. * TIMING...TODAY FROM 11 AM MST THROUGH 8 PM MST. * WINDS...SOUTHEAST WINDS 10 TO 15 MPH BECOMING SOUTHWEST 20 TO 30 MPH SUSTAINED WITH GUSTS AROUND 35 MPH DURING THE AFTERNOON AND EVENING HOURS. * RELATIVE HUMIDITY...POOR EARLY MORNING RECOVERIES WITH AFTERNOON MINIMUM RH VALUES OF 5 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
006 WWUS85 KTWC 251908 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 1208 PM MST THU APR 25 2013 ...CRITICAL FIRE WEATHER CONDITIONS CONTINUE ACROSS PORTIONS OF SOUTHEAST ARIZONA... .THE RED FLAG WARNING FOR ZONE 148 HAS NOW BEEN EXTENDED WEST TO INCLUDE THE ENTIRE ZONE. THE CORE OF STRONG WINDS IS CURRENTLY OVER THE WESTERN PORTION OF THE ZONE AND RED FLAG CONDITIONS ARE BEGINNING TO BE MET. THIS CORE OF OF STRONGER WINDS WILL SHIFT TO THE EAST THROUGH THE AFTERNOON. THE VERY EASTERN EDGE OF ZONE 147 IS ALSO BEING AFFECTED BY THE STRONGER WINDS...HOWEVER DUE TO THE LIMITED AREA OF COVERAGE THE WARNING WAS NOT EXTENDED INTO THAT ZONE. AZZ148-260300- /O.CON.KTWC.FW.W.0009.000000T0000Z-130426T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 1208 PM MST THU APR 25 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * AFFECTED AREA...NOW IN EFFECT FOR THE ENTIRE ZONE. * TIMING...TODAY THROUGH 8 PM MST. * WINDS...SOUTHWEST WINDS 20 TO 30 MPH SUSTAINED WITH GUSTS 35 TO 40 MPH CONTINUING INTO THE EARLY EVENING HOURS. * RELATIVE HUMIDITY...AFTERNOON MINIMUM RH VALUES WILL RANGE FROM 5 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SOON. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ AZZ146-260300- /O.CON.KTWC.FW.W.0009.000000T0000Z-130426T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC- 1208 PM MST THU APR 25 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING BELOW 5000 FEET... A RED FLAG WARNING BELOW 5000 FEET REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * AFFECTED AREA...ELEVATIONS BELOW 5000 FEET IN NORTHERN GRAHAM AND NORTHERN GREENLEE COUNTIES. * TIMING...TODAY THROUGH 8 PM MST. * WINDS...SOUTHWEST WINDS 20 TO 30 MPH SUSTAINED WITH GUSTS AROUND 35 MPH THROUGH THE EVENING HOURS. * RELATIVE HUMIDITY...AFTERNOON MINIMUM RH VALUES WILL RANGE FROM 5 TO 15 PERCENT ACROSS THE WARNING AREA. * IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ CERNIGLIA VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
624 WWUS85 KTWC 260305 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 805 PM MST THU APR 25 2013 AZZ146-148-260415- /O.EXP.KTWC.FW.W.0009.000000T0000Z-130426T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 805 PM MST THU APR 25 2013 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. THE WINDS HAVE DECREASED DURING THE PAST HOUR OR SO. IN ADDITION... RELATIVE HUMIDITIES ARE EXPECTED TO SLOWLY CLIMB THROUGH THE EVENING...SO RED FLAG THRESHOLDS WILL NO LONGER BE MET. THEREFORE... THE RED FLAG WARNING WAS ALLOWED TO EXPIRE AT 8 PM MST. $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 24, 9:00 AM MST, 3 hours 55 minutes earlier.
Area forecast discussion, Apr 24, 9:00 AM MST, 3 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 900 AM MST WED APR 24 2013 .SYNOPSIS...EXPECT DRY CONDITIONS AND WARM TEMPERATURES INTO THE COMING WEEKEND. GUSTY WINDS WILL DEVELOP THURSDAY WITH A FEW CLOUD BUILDUPS POSSIBLE OVER THE MOUNTAINS. && .DISCUSSION...MOSTLY CLEAR SKIES ACROSS SOUTHEAST ARIZONA THIS MORNING AHEAD OF AN UPPER LOW THAT IS APPROACHING THE SOUTHERN CALIFORNIA COAST. LATEST IR SATELLITE IMAGERY SHOWS CONSIDERABLE MID AND UPPER LEVEL CLOUDS ACROSS SOUTHERN CALIFORNIA/NORTHERN BAJA THAT WILL BE PUSHING TO THE EAST INTO THE REGION LATER TODAY AND THIS EVENING. IN THE MEANTIME...WITH LOWER LEVEL SOUTHERLY FLOW AND SHORTWAVE RIDGING AHEAD OF THE LOW...EXPECT ANOTHER WARM DAY WITH ABOVE NORMAL TEMPERATURES. THE LOW WILL SWING ACROSS THE CENTRAL PART OF THE STATE FROM WEST TO EAST DURING THE DAY THURSDAY. THE LATEST MODEL GUIDANCE IS SHOWING MOST OF THE MOISTURE AND INSTABILITY REMAINING TO THE NORTH OF THIS FORECAST AREA WITH THE MAIN IMPACTS IN SOUTHEAST ARIZONA BEING GUSTY WINDS AND FIRE WEATHER CONCERNS. STILL CAN'T RULE OUT A DRY LIGHTNING STRIKE OR TWO WITH BUILDUPS ON THE WHITE MOUNTAINS. TEMPERATURES WILL RETURN TO NEAR NORMAL VALUES. BY FRIDAY AND INTO NEXT WEEK HIGH PRESSURE ALOFT WILL BUILD BACK INTO THE REGION WITH TEMPERATURES WARMING TO ABOVE NORMAL VALUES. && AVIATION...SCT CIRRUS THRU 24/21Z THEN AFT 24/21Z SCT-BKN 150-180 BKN-OVC 200-220 SPREADING IN FROM THE SW AND LINGERING THROUGH 25/15Z. LIGHT DIURNALLY DRIVEN WINDS THIS MORNING BECOMING WLY 10-15 KTS WITH GUSTS TO 25 KTS AFT 24/18Z. WIND LESS THAN 12 KTS AFT 25/03Z. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. CERNIGLIA && .FIRE WEATHER...EXPECT DAYTIME MINIMUM RELATIVE HUMIDITIES THROUGH THE WEEKEND TO REMAIN IN THE 5 TO 20 PERCENT RANGE WITH GENERALLY POOR OVERNIGHT RECOVERIES. GENERALLY NORMAL DIURNAL WIND TRENDS ARE EXPECTED TODAY THEN THEN AN APPROACHING SYSTEM WILL BRING STRONGER WINDS TO THE AREA THURSDAY. THE COMBINATION OF THE DRY AIR MASS AND THE FORECAST WINDS ACROSS THE EASTERN TWO THIRDS OF ZONE 148 AND ZONE 146 BELOW 5000 FT SHOULD BRING ABOUT LOWER END RED FLAG CONDITIONS DURING THE AFTERNOON AND EARLY EVENING HOURS. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THOSE AREAS. ALSO...AS THE LOW MOVES ACROSS THE REGION LATER THURSDAY THERE IS A VERY SLIGHT THREAT OF A FEW LIGHTNING STRIKES NEAR THE WHITE MOUNTAINS. THE THREAT IS LOOKING A LOWER AS THE MOISTURE WITH THIS SYSTEM IS VERY LIMITED. BEYOND THAT...UPPER LEVEL HIGH PRESSURE WILL BUILD BACK OVER THE REGION PROVIDING DRY AND WARMER THAN NORMAL CONDITIONS INTO NEXT WEEK WITH GENERALLY NORMAL DIURNAL WIND CONDITIONS. CERNIGLIA && .TWC WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR EASTERN FIRE WEATHER ZONE 148 AND FIRE WEATHER ZONE 146 BELOW 5000 FEET. && VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
Hazardous weather outlook, Apr 24, 4:51 AM MST, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 451 AM MST WED APR 24 2013 AZZ507>509-511>513-242300- UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- 451 AM MST WED APR 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A WEATHER SYSTEM MOVING THROUGH THURSDAY WILL RESULT IN GUSTY WINDS AND THE POSSIBILITY OF CRITICAL FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR PORTIONS OF THE AREA FROM LATE THURSDAY MORNING INTO THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
Nearby
Red Flag Warnings in Arizona, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.